# SDR P5CA2017061200173

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 68,872 hours, 11,791 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE NR 7 SPOILER SUPPORT FITTING OTBD LOWER FORWARD FLANGE.  REPAIRED THE DAMAGED AREA IAW SRM 57-51-13-2R-1, REV 79, AND EI T2017A57M-1316, REV 1. CHECKED NORMAL.
